Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 28 of 175 found articles
 
 
  CONFORMALLY INVARIANT OPERATORS OF STANDARD TYPE
 
 
Title: CONFORMALLY INVARIANT OPERATORS OF STANDARD TYPE
Author: GOVER, ROD
Appeared in: Quarterly journal of mathematics
Paging: Volume 40 (1989) nr. 2 pages 197-207
Year: 1989-06
Contents:
Publisher: Oxford University Press, Oxford
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 28 of 175 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands